American Journal of Mathematical Analysis
ISSN (Print): 2333-8490 ISSN (Online): 2333-8431 Website: http://www.sciepub.com/journal/ajma Editor-in-chief: Grigori Rozenblum
Open Access
Journal Browser
Go

Content: Volume 1, Issue 3

Open AccessArticle
The (G’/G)-Expansion Method and Traveling Wave Solutions for Some Nonlinear PDEs
American Journal of Mathematical Analysis. 2013, 1(3), 28-32. DOI: 10.12691/ajma-1-3-1
Pub. Date: May 19, 2013Views: 6883Downloads: 3128Citations: 2
Open AccessArticle
Hermite-Hadamard’s Inequalities for Preinvex Function via Fractional Integrals and Related Fractional Inequalities
American Journal of Mathematical Analysis. 2013, 1(3), 33-38. DOI: 10.12691/ajma-1-3-2
Pub. Date: August 28, 2013Views: 6467Downloads: 2808
Open AccessArticle
g-reciprocal Continuity in Symmetric Spaces
American Journal of Mathematical Analysis. 2013, 1(3), 39-41. DOI: 10.12691/ajma-1-3-3
Pub. Date: September 29, 2013Views: 5995Downloads: 2656
Open AccessArticle
Summability of a Jacobi Series by Lower Triangular Matrix Method
American Journal of Mathematical Analysis. 2013, 1(3), 42-47. DOI: 10.12691/ajma-1-3-4
Pub. Date: November 03, 2013Views: 5929Downloads: 2503
Open AccessArticle
Some Generalized Hermite-Hadamard Type Inequalities for Quasi-Geometrically Convex Functions
American Journal of Mathematical Analysis. 2013, 1(3), 48-52. DOI: 10.12691/ajma-1-3-5
Pub. Date: December 10, 2013Views: 5744Downloads: 2451Citations: 8